# SDR USAAF98029

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11308
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Fault Light
- Condition: Illuminated
- Location: Bleed System
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT - FLT 540 - AIRCRAFT WAS CLIMBING TO FL250 OUT OF PIT WHEN A BLEED FAULT 1 LIGHT ILLUMINATED.  CAPTAIN DESCENDED TO FL240 AND TRIED TO RESET WITHOUT SUCCESS.  FLIGHT RETURNED TO PIT WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED BLEED SYSTEM CHECKOUT AND FOUND NO DISCREPANCIES.  (M)
